# SDR SWAA062953

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 63,482 hours, 47,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6556633
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER MM.
